Skip to main content

Bounds on the cross-correlation functions of state m-sequences

Woodcock, Chris F., Shaar, A.A., Davies, Phil A. (1987) Bounds on the cross-correlation functions of state m-sequences. IEEE Transactions on Communications, 35 (3). pp. 305-312. ISSN 0090-6778. (doi:10.1109/tcom.1987.1096765) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:23541)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Official URL:
https://doi.org/10.1109/tcom.1987.1096765
Item Type: Article
DOI/Identification number: 10.1109/tcom.1987.1096765
Subjects: T Technology > TK Electrical engineering. Electronics. Nuclear engineering > TK5101 Telecommunications
Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Christopher Woodcock
Date Deposited: 29 Jun 2011 13:14 UTC
Last Modified: 09 Mar 2023 11:32 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/23541 (The current URI for this page, for reference purposes)

University of Kent Author Information

Woodcock, Chris F..

Creator's ORCID: https://orcid.org/0000-0003-4713-0040
CReDIT Contributor Roles:

Davies, Phil A..

Creator's ORCID:
CReDIT Contributor Roles:
  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.